MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: (not confirmed) the evaluation did not reveal any issues relevant to the reported event.
 
Event or Problem Description
On 05/17/2022, it was reported by a sales representative via sems that (2) ar-3210-0030 camera heads are malfunctioning, one is getting stuck as the other is getting hot.This was discovered during an unknown time, with no patient effect reported.

Brand Name
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19004468
Report Number1220246-2024-01734
Device Sequence Number20943895
Product Code GCJ
UDI-Device Identifier00888867230316
UDI-Public00888867230316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Device Catalogue NumberAR-3210-0030
Device Lot Number14913072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown